Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 241, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2020, 8:29 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 8:29 PM MDT (02:29 UTC)
- Expired
- Jul 19, 2020, 9:15 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 117 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:45 PM MDT | HAIL 1 | 28 N Ashby, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 4:06 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1736 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.5
The text
As transmitted.
050
WUUS53 KLBF 200229
SVRLBF
NEC031-161-200315-
/O.NEW.KLBF.SV.W.0241.200720T0229Z-200720T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
829 PM MDT Sun Jul 19 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
West central Cherry County in north central Nebraska...
Southeastern Sheridan County in the Panhandle of Nebraska...
* Until 915 PM MDT.
* At 829 PM MDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Medicine Lake to 26 miles
southeast of Gordon to 20 miles north of Ellsworth, moving east at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Watson Lake, Highway 61 crossing the Snake River, Big Hill, Dipping
Vat Meadow, Billys Lake, Morgan Lake, Kennedy Lake, Smith Lake
State Wildlife Management Area, Intersection of Highway 61 and
Survey Valley Road, Round Lake, Wolf Hill, Intersection of Highway
61 and Shadbolt Road, Indian Hill and Argo Hill.
This includes the following highways...
Highway 250 between mile markers 15 and 27.
Highway 61 between mile markers 181 and 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4252 10116 4207 10230 4240 10255 4255 10203
4274 10168
TIME...MOT...LOC 0229Z 278DEG 20KT 4261 10158 4246 10198 4234 10239
HAIL...1.00IN
WIND...60MPH
$$
Taylor2 follow-up statements
527
WWUS53 KLBF 200251
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
851 PM MDT Sun Jul 19 2020
NEC031-161-200315-
/O.CON.KLBF.SV.W.0241.000000T0000Z-200720T0315Z/
Cherry NE-Sheridan NE-
851 PM MDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR WEST CENTRAL CHERRY AND SOUTHEASTERN SHERIDAN COUNTIES...
At 851 PM MDT, severe thunderstorms were located along a line
extending from 9 miles south of Medicine Lake to 29 miles north of
Ashby to 18 miles north of Ellsworth, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watson Lake, Highway 61 crossing the Snake River, Round Lake, Big
Hill, Dipping Vat Meadow, Billys Lake, Morgan Lake, Wolf Hill, Indian
Hill, Kennedy Lake, Intersection of Highway 61 and Survey Valley Road
and Argo Hill.
This includes the following highways...
Highway 250 between mile markers 15 and 24.
Highway 61 between mile markers 181 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4252 10116 4207 10230 4236 10251 4254 10202
4269 10157
TIME...MOT...LOC 0251Z 278DEG 20KT 4259 10142 4244 10182 4232 10223
HAIL...1.00IN
WIND...60MPH
$$
Taylor563
WWUS53 KLBF 200313
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
913 PM MDT Sun Jul 19 2020
NEC031-161-200322-
/O.EXP.KLBF.SV.W.0241.000000T0000Z-200720T0315Z/
Cherry NE-Sheridan NE-
913 PM MDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY AND
SOUTHEASTERN SHERIDAN COUNTIES WILL EXPIRE AT 915 PM MDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire. However small hail, gusty winds
and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4252 10116 4207 10230 4236 10251 4254 10202
4269 10157
TIME...MOT...LOC 0312Z 278DEG 20KT 4257 10127 4242 10167 4231 10209
$$
TaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:43 PM MDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 5:43 PM MDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service North Platte NE 643 PM CDT Sun Jul 19 2020 .SHORT TERM...(This evening through Monday night) Issued at 302 PM CDT Sun Jul 19 2020 The main forecast challenges through early week are thunder chances, including severe potential. A warm front is bisecting the forecast area today and will likely hang around through tomorrow, which will help provide forcing for thunderstorms. Synopsis/Today... As of 19z, southwest Nebraska was primarily in southeast surface flow while the northern Sandhills were east to light northeasterly. Significant moisture pooling was also occurring in the Platte River Valley with dew points reaching the mid 60s. Scattered rain showers traversed far northern Nebraska since this morning, while bouts of clearing were experienced in the south. This evening and tonight... Expecting some convective initiation in the panhandle sometime around 23z near the surface low and possibly along the warm front into the southern Sandhills. Early development will likely be isolated to scattered in nature, with the capability of growing into supercells. RAP mesoanalysis indicates ample instability south of the front and decent deep layer shear to the north. However, shear may increase this evening across the south as a weak shortwave works off the Rockies. Forecast soundings indicate veering winds in the lowest 3km and CAPE originating above the mixed layer. Hail will probably be the bigger threat while convective mode is still discrete. This also presents a non-zero tornado threat, primarily in the far western zones. Toward sunset, cloud layer winds become more aligned with the boundary orientation, and cells become cold pool dominated as they progress eastward. While shear may still be borderline for an organized widespread MCS, most CAMs are suggesting at least a couple clusters or mini complexes. Thinking wind and heavy rain will be the bigger threats in the latter stages, especially as DCAPE values remain above 1000 j/kg and PWATs near 90%ile of climo. Made little change to previous forecast regarding min temps with upper 50s northwest to lower 60s elsewhere. Monday and Monday night... The surface low slowly meanders across the High Plains, dragging the warm/quasi-stationary front with it. Fairly significant discrepancies exist in the short range solutions regarding precipitation chances during the day. Certainly can't rule out scattered activity, similar to the far north experienced today, with the front providing forcing and abundant moisture still in play. Not expecting widespread activity early on, in the wake of tonight's anticipated storms and instability being at a relative minimum. Later in the afternoon and evening, when the atmosphere has time to rejuvenate, most of the thunderstorms should redevelop. Deep layer shear will be marginal, on the order of 30 kts, while mid level lapse rates barely push 7C/km. The strongest forcing will be confined to western Neb near the sfc low and where the greatest low level upslope flow takes place. Although severe parameters don't appear great, agree with SPC analysis that some potential still exists. Max temps were lowered a smidge to lower 80s north and mid 80s south to account for weak CAA at H85 and potential cloud cover. .LONG TERM...(Tuesday through Sunday) Issued at 302 PM CDT Sun Jul 19 2020 Tuesday and beyond... Broad northwest flow transitions to southwest this week as the upper ridge regains strength over the southern and central Plains. Closer to the surface, the thermal ridge returns to the High Plains with strong southerly flow and H85 temps approaching 30C. So after a brief retrieve from the summer scorcher, highs should reach the mid/upper 90s once again to round out the week. The highest precip chances exist early in the week during the upper ridge transition and with a surface front in the vicinity. The next best potential comes closer to the weekend with a weak cool front or surface trough passage. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 642 PM CDT Sun Jul 19 2020 Thunderstorms will begin to move into western and southwest Nebraska this evening. Confidence is high enough that they have been included in the LBF and VTN TAF's. Thunderstorms should clear out of the area after midnight with stratus expected to develop behind the thunderstorm activity. Probability is fairly high that IFR conditions will occur across portions of southwest Nebraska including the LBF TAF. Farther north ceilings are expected to be a bit higher with MVFR conditions expected across northern Nebraska including the VTN TAF. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Snively LONG TERM...Snively AVIATION...Meltzer/Taylor
Hazardous weather outlook, Jul 19, 2:20 PM MDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 320 PM CDT Sun Jul 19 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 320 PM CDT Sun Jul 19 2020 /220 PM MDT Sun Jul 19 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to scattered thunderstorm development is expected this evening. This greatest threat for severe weather is generally along and west of a line from Merriman to Broken Bow. Large hail, damaging winds and heavy rainfall will be the main hazards. Localized minor flooding is possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorms are possible Monday through Thursday. There is a risk for a few severe thunderstorms Monday, especially across northwest Nebraska. Later outlooks will evaluate the threat for severe storms the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to relay any severe weather report to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Taylor
In the hours before
Special weather statement, Jul 19, 7:34 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
734 PM MDT Sun Jul 19 2020
NEZ022-200215-
Garden NE-
734 PM MDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 815
PM MDT...
At 733 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lisco, or 10 miles northwest of Oshkosh, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Oshkosh, Lisco, Bluewater Battlefield State Historical Park, Dogtown
Flats, Sugar Loaf Hill and Rackett.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4154 10263 4156 10263 4164 10245 4167 10214
4137 10214 4135 10259 4153 10265
TIME...MOT...LOC 0133Z 259DEG 18KT 4148 10253
SnivelySpecial weather statement, Jul 19, 8:00 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
900 PM CDT Sun Jul 19 2020
NEZ006-007-009-010-200245-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
900 PM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK...NORTHERN HOLT...
SOUTHEASTERN KEYA PAHA AND SOUTHERN BOYD COUNTIES UNTIL 945 PM CDT...
At 900 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Butte to 6 miles north of Bassett.
Movement was southeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Bassett, Spencer, Atkinson, Stuart, Butte, Newport, Naper, Bristow,
Dustin, Scottville, Twin Lakes State Wildlife Management Area,
Redbird State Wildlife Management Area, Hull Lake State Wildlife
Management Area, Mariaville, Pony Lake, Spencer Dam, Midway, Dorsey,
Parshall Bridge State Wildlife Management Area and Anncar.
This includes the following highways...
Highway 183 between mile markers 164 and 182.
Highway 20 between mile markers 256 and 294.
Highway 281 between mile markers 192 and 214.
Highway 12 near mile marker 81, between mile markers 87 and 133.
LAT...LON 4277 9830 4268 9831 4229 9953 4276 9968
4300 9917
TIME...MOT...LOC 0200Z 304DEG 29KT 4288 9890 4267 9957
SnivelyLocal storm report, Jul 19, 8:04 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 11 S TRYON 41.40N 100.92W
07/19/2020 E1.75 INCH MCPHERSON NE PUBLIC
&&
SMELTZERSpecial weather statement, Jul 19, 8:12 PM MDT, 17 minutes before
Special Weather Statement National Weather Service North Platte NE 812 PM MDT Sun Jul 19 2020 NEZ004-094-200245- Sheridan NE-Western Cherry NE- 812 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 845 PM MDT... At 812 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles southeast of Gordon, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Indian Hill and Highway 61 crossing the Snake River. This includes Highway 61 between mile markers 185 and 208. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for the Panhandle of and north central Nebraska. LAT...LON 4261 10207 4273 10188 4261 10145 4234 10175 TIME...MOT...LOC 0212Z 301DEG 10KT 4259 10185 Snively
Special weather statement, Jul 19, 8:14 PM MDT, 15 minutes before
Special Weather Statement National Weather Service North Platte NE 814 PM MDT Sun Jul 19 2020 NEZ004-200245- Sheridan NE- 814 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 845 PM MDT... At 814 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles north of Ellsworth, or 23 miles south of Rushville, moving east at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Diamond Lake, Smith Lake State Wildlife Management Area, Billys Lake, Wolf Hill and Argo Hill. This includes Highway 250 between mile markers 17 and 30. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for the Panhandle of and north central Nebraska. LAT...LON 4246 10252 4252 10207 4223 10205 4228 10251 TIME...MOT...LOC 0214Z 267DEG 14KT 4239 10232 Snively
Special weather statement, Jul 19, 8:25 PM MDT, 4 minutes before
Special Weather Statement National Weather Service North Platte NE 925 PM CDT Sun Jul 19 2020 NEZ036-059-200300- McPherson-Lincoln- 925 PM CDT Sun Jul 19 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN AND SOUTHEASTERN MCPHERSON COUNTIES... At 924 PM CDT, a strong thunderstorm was located 12 miles north of Hershey, or 14 miles south of Tryon, moving southeast at 15 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. This storm will remain over mainly rural areas of northwestern Lincoln and southeastern McPherson Counties. This includes Highway 97 between mile markers 4 and 22. LAT...LON 4146 10111 4146 10084 4116 10078 4117 10107 TIME...MOT...LOC 0224Z 337DEG 14KT 4134 10097 Taylor
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:23 PM MDT | Special Weather Statement | LBF | McPherson | 52 min |
| Jul 19, 6:25 PM MDT | Special Weather Statement | LBF | Keith | 50 min |
| Jul 19, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 52 min |
| Jul 19, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 43 min |
| Jul 19, 6:53 PM MDT | Special Weather Statement | LBF | Garden | 52 min |
| Jul 19, 7:14 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Jul 19, 7:18 PM MDT | Tornado Warning | LBF | McPherson | 33 min |
| Jul 19, 7:19 PM MDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| Jul 19, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| Jul 19, 7:34 PM MDT | Special Weather Statement | LBF | Garden | 41 min |
| Jul 19, 7:35 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 40 min |
| Jul 19, 7:40 PM MDT | Areal Flood Advisory | LBF | Garden, Keith | 3 hr |
| Jul 19, 8:00 PM MDT | Special Weather Statement | LBF | Boyd, Rock | 45 min |
| Jul 19, 8:12 PM MDT | Special Weather Statement | LBF | Sheridan | 33 min |
| Jul 19, 8:14 PM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jul 19, 8:25 PM MDT | Special Weather Statement | LBF | Lincoln | 35 min |
| Jul 19, 8:44 PM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jul 19, 9:28 PM MDT | Special Weather Statement | LBF | Sheridan | 32 min |
| Jul 19, 9:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 44 min |
| Jul 19, 9:53 PM MDT | Special Weather Statement | LBF | Grant | 52 min |
| Jul 19, 10:11 PM MDT | Special Weather Statement | LBF | Brown | 49 min |
| Jul 19, 10:15 PM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| Jul 19, 10:39 PM MDT | Special Weather Statement | LBF | Hooker | 36 min |
| Jul 19, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 19, 11:09 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 51 min |
| Jul 19, 11:16 PM MDT | Special Weather Statement | LBF | Brown | 29 min |
| Jul 19, 11:47 PM MDT | Special Weather Statement | LBF | Loup | 43 min |
| Jul 19, 11:57 PM MDT | Special Weather Statement | LBF | Keya Paha | 48 min |
| Jul 20, 12:33 AM MDT | Special Weather Statement | LBF | Garfield | 42 min |
| Jul 20, 12:34 AM MDT | Special Weather Statement | LBF | Rock | 41 min |
| Jul 20, 1:01 AM MDT | Special Weather Statement | LBF | Loup | 44 min |
| Jul 20, 1:17 AM MDT | Special Weather Statement | LBF | Wheeler | 28 min |
| Jul 20, 1:50 AM MDT | Areal Flood Advisory | LBF | Holt, Rock | 3 hr |
| Jul 20, 1:47 PM MDT | Special Weather Statement | LBF | Keith | 43 min |
| Jul 20, 2:46 PM MDT | Special Weather Statement | LBF | McPherson | 29 min |
| Jul 20, 2:57 PM MDT | Special Weather Statement | LBF | McPherson | 33 min |
| Jul 20, 2:59 PM MDT | Special Weather Statement | LBF | Arthur | 31 min |
| Jul 20, 3:05 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 40 min |
| Jul 20, 3:12 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 48 min |
| Jul 20, 3:17 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 43 min |
| Jul 20, 3:29 PM MDT | Special Weather Statement | LBF | Hooker, McPherson | 31 min |
| Jul 20, 3:49 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 41 min |
| Jul 20, 3:55 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 50 min |
| Jul 20, 3:59 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 46 min |
| Jul 20, 4:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 44 min |
| Jul 20, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 28 min |
| Jul 20, 4:19 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 20, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith, McPherson | 45 min |
| Jul 20, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| Jul 20, 5:03 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 3 hr |
| Jul 20, 5:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 25 min |
| Jul 20, 5:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 48 min |
| Jul 20, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Jul 20, 5:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 20, 5:35 PM MDT | Special Weather Statement | LBF | Sheridan | 40 min |
| Jul 20, 5:54 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Jul 20, 5:55 PM MDT | Special Weather Statement | LBF | Grant | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.